Welcome to HCM.
You are suffering from Secondary Amenorrhoea for last 6 months.Also you are trying to conceive and you got last period 6m ago after taking MPA.
There are several causes.First exclude possible pregnancy by doing blood test for HCG.Other causes are PCOD (more common),thyroid dysfunction
,over wt or under wt,psychological problems,eating disorder
,certain drugs,hormonal imbalance etc.
So do some primary investigations to evaluate underlying pathology.Those are USG lower abdomen,LH/FSH,blood estrogen & Progesterone
level,PPBS,blood prolactin,thyroid & lipid profile
After all investigations,consult with your doctor and you will be treated accordingly.
One thing you should be concerned that MPA can cause irregular/delayed menstrual cycle or long time infertility
Besides,you control your body wt by regular exercise,take healthy diet with avoidance of fatty food,avoid stress,take proper sleep along with vit-E & nutrient supplements.